# SDR USAA001249

- Difficulty date: August 15, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND T-CAP CORRODED 1 INCH BY 1 INCH IN TWELVES PLACES, STATION 1006 END TO END TOP.  CUT AND REMOVED AND REPLACED T-CAP PER TR 53-10-05A.  (M)
